| Model Number |
500004500500 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini drawers went offline.The customer stated that this was a recurring issue and had occurred for approximately the fourth time this month.The system was reported to be functioned normally at 7:00 am; however, the drawers subsequently went offline.The customer indicated that restarting the application or rebooting the station resolved the issue temporarily, but the problem continued to recur.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 29-jul-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a technical support specialist (tss) confirmed that the device was online in remote support service but was unable to establish a connection.The tss guided the customer through rebooting the device to restore communication and continued troubleshooting after the restart.The system functioned as intended after the technical support specialist assisted the customer to resolve the issue.